Alert archive / Michigan / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 4, NWS Gaylord, MI

May 17, 2006Alcona County, Michigan

NWS Gaylord, MI issued this severe thunderstorm warning at May 17, 2006, 2:16 PM EDT for Alcona County, Michigan. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 17, 2006, 2:16 PM EDT (18:16 UTC)
Expired
May 17, 2006, 3:00 PM EDT
In force
44 min
Issued by
NWS Gaylord, MI
Area
Counties, with a storm outline in the text

County Alcona County, MI

The radar

The NCL Michigan radar (KAPX), 104 km from the middle of the area, began a volume at 18:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Alpena, MI (KAPX), launched 12:00Z, 6.3 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 12:00Z on 2006-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 12:00Z on 2006-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1662 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KAPX 171817
SVRAPX
MIC001-171900-
/O.NEW.KAPX.SV.W.0004.060517T1816Z-060517T1900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
216 PM EDT WED MAY 17 2006

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ALCONA COUNTY IN NORTHERN LOWER MICHIGAN

* UNTIL 300 PM EDT

* AT 213 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS
  STORM WAS LOCATED NEAR BLACK RIVER...OR ABOUT 8 MILES NORTHWEST OF
  HARRISVILLE...MOVING EAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  6 MILES NORTH OF HARRISVILLE AROUND 225 PM EDT...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY
FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.

LAT...LON 4483 8354 4453 8358 4452 8323 4485 8323

$$


BS/JK
2 follow-up statements
000 
WWUS34 KAPX 171838
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
237 PM EDT WED MAY 17 2006

MIC001-171900-
/O.CON.KAPX.SV.W.0004.000000T0000Z-060517T1900Z/
ALCONA MI-
237 PM EDT WED MAY 17 2006

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 300 PM EDT FOR
ALCONA COUNTY...

AT 236 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 
BLACK RIVER TO 6 MILES SOUTHEAST OF MIKADO...MOVING EAST AT 10 MPH.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THESE STORMS HAVE PASSED. IF CAUGHT OUTDOORS...STAY
AWAY FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.

LAT...LON 4485 8342 4452 8347 4452 8323 4485 8323

$$


JK
000 
WWUS34 KAPX 171853
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
252 PM EDT WED MAY 17 2006

MIC001-171902-
/O.EXP.KAPX.SV.W.0004.000000T0000Z-060517T1900Z/
ALCONA MI-
252 PM EDT WED MAY 17 2006

...THE SEVERE THUNDERSTORM WARNING FOR ALCONA COUNTY HAS EXPIRED...

AT 252 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM WHICH PROMPTED THE SEVERE THUNDERSTORM WARNING HAS
WEAKENED. THE WARNING HAS THEREFORE BEEN ALLOWED TO EXPIRE.

ADDITIONAL STRONG STORMS ARE MOVING THROUGH THE AREA. STAY TUNED TO
NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR ANY ADDITIONAL WARNINGS.

LAT...LON 4485 8342 4452 8347 4452 8323 4485 8323

$$


JK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 12:00 PM EDT, 2 hours 16 minutes earlier.

Area forecast discussion, May 17, 12:00 PM EDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
1200 PM EDT WED MAY 17 2006

.UPDATE...MORNING UPPER AIR PLOTS REVEALING UPPER JET CORE ACROSS
SOUTH-CENTRAL CANADA...NOSING DOWN INTO THE NRN PLAINS/UPPER
MIDWEST. A COUPLE ASSOCIATED SHORT WAVES WITHIN THE EXIT REGION OF
THE UPPER JET NOTED UPSTREAM. ONE SPIN JUST NORTH OF LAKE SUPERIOR
IN CENTRAL ONTARIO...WHILE ANOTHER WAVE DROPPING THROUGH NE
WISCONSIN. SHORTWAVE ENERGY NOW DRIVING A FAIRLY GOOD COVERAGE OF
SHOWERS AND ISOLATED THUNDER (ELEVATED) FROM CENTRAL UPPER MICHIGAN
DOWN INTO NRN LAKE MICHIGAN. MEANWHILE...SFC ANALYSIS SHOWING
TROUGH/COLD FRONT SITTING THROUGH THE STRAITS AND NRN LAKE MICHIGAN
SLOWLY DROPPING SSE.

FOR THE AFTERNOON...EXTRAPOLATION TAKES LEAD SHORTWAVE (IN NE
WISCONSIN) DOWN THROUGH CENTRAL/SOUTHERN LOWER MICHIGAN DURING THE
AFTERNOON HOURS...AS ANOTHER UPPER LOW BEGINS TO CARVE OUT ACROSS
THE WESTERN GREAT LAKES. AS THIS PROCESS UNFOLDS...EXPECT UPSTREAM
BAND OF SHOWERS TO WORK EASTWARD ACROSS THE CWA...WITH LIKELY POPS
OR BETTER A GOOD BET IN ALL AREAS.

AS FAR AS THUNDER AND SEVERE WEATHER IS CONCERNED...MID CLOUD COVER
SPREADING IN AHEAD OF THE WAVE PUTTING SOMEWHAT OF A DAMPER ON
HEATING...WITH MANY AREAS IN NW LOWER MICHIGAN STILL IN THE UPPER
50S. WILL GET SOME COOLING ALOFT DURING THE AFTERNOON AS MID LEVEL
WAVE DROPS DOWN THROUGH THE REGION. EVEN SO...MODIFIED AFTERNOON
SOUNDINGS ACROSS EASTERN UPPER AND NW LOWER MICHIGAN YIELDING ONLY A
FEW HUNDRED JOULES OF CAPE. BETTER ACROSS THE S/E PORTION OF THE CWA
WHERE MORNING SUNSHINE WILL HELP THE CAUSE...AND MODIFIED SOUNDINGS
PRODUCE 750-1000 J/KG ASSUMING TEMPS REACH NEAR 70F. THUS...WILL
CARRY BEST CHANCES FOR THUNDER IN THESE AREAS. WIND FIELDS A BIT
WEAKER THAN YESTERDAY WITH 0-6KM BULK SHEAR VALUES RUNNING 25 KNOTS
OR LESS...NOT SUPPORTIVE OF GOOD STORM ORGANIZATION. HOWEVER...
FREEZING LEVELS ARE RUNNING 7-8K FEET SUGGESTING MARGINALLY SEVERE
HAIL IS A POSSIBILITY...IF WE CAN MUSTER UP THE INSTABILITY. PROBABLY
WILL NOT SEE A REPEAT OF YESTERDAY GIVEN THE WEAKER WIND FIELDS...
BUT WILL ALLOW FOR THE POSSIBILITY IN THE HAZARDOUS WEATHER OUTLOOK
ACROSS NE LOWER MICHIGAN WITH THE FAVORABLE FREEZING LEVELS AND
BETTER HEATING.

ADAM

&&

.PREVIOUS DISCUSSION...ISSUED AT 623 AM EDT WED MAY 17 2006

UPDATE...A QUICK UPDATE TO REMOVE SHOWERS ACROSS NORTHEAST LOWER
MICHIGAN. RADAR RETURNS HAVE DISSIPATED ALONG WITH THE RADAR RETURNS
OFF OF GRR RADAR.

KAS

&&

.PREV DISCUSSION...ISSUED AT 352 AM EDT WED MAY 17 2006

SFC/RUC/SATELLITE ANALYSIS SHOWING UPPER LEVEL LOW CONTINUING TO
ROTATE ACROSS NEW ENGLAND...WITH THE BACK EDGE OF THE CLOUD SHIELD
ROTATING BACK THROUGH NORTHEAST LOWER MICHIGAN. A FEW SHOWERS HAVE
BEEN SEEN ON MONTREAL RIVER RADAR ASSOCIATED WITH THESE CLOUDS.
MEANWHILE...A STRENGTHENING SHORTWAVE IS OBSERVED SWINGING SOUTHWARD
OUT OF NORTHWEST ONTARIO...TOWARDS MICHIGAN. A THIN AXIS OF HIGH
CLOUDS IS SEEN BETWEEN THE TWO FEATURES...EXTENDING THROUGH CENTRAL
UPPER...INTO EASTERN WISCONSIN.

FORECAST CONCERNS TODAY WILL FOCUS ON TIMING AND POTENTIAL FOR
THUNDERSTORMS (POSSIBLY SEVERE) ACROSS NORTHERN MICHIGAN DURING THE
AFTERNOON HOURS...THEN ANOTHER EXTENDED PERIOD OF PRECIPITATION
CHANCES OVER THE COMING DAYS AS LOW PRESSURE CONTINUES TO DEEPEN
OVER NEW ENGLAND.

TODAY...FIRST THINGS FIRST...WILL KEEP SHOWERS GOING FROM
ALPENA...SOUTH TO STANDISH FOR THE EARLY MORNING HOURS AS PERSISTENT
SHOWERS ARE CONTINUING TO ROTATE THROUGH THE AREA. SHOWERS WILL END
BY LATE MORNING...AS THE UPPER LOW WILL CONTINUES TO SHIFT OFF TO
THE NORTH AND EAST BY MID MORNING. IN THE MEANTIME...THE
STRENGTHENING SHORTWAVE IN ONTARIO DROPS SOUTHWARD INTO THE WESTERN
GREAT LAKES. STRONG JET ON THE WEST SIDE OF THE FEATURE (110 KTS)
WILL ALLOW THE FEATURE TO CONTINUE TO DEEPEN DURING THE DAY AS IT
DIVES SOUTHWARD. THE BEST ENERGY AS MENTIONED PREVIOUSLY LOOKS LIKE
IT WILL BE TO THE SOUTHWEST OVER WISCONSIN AND ILLINOIS.
HOWEVER...WITH 500 MB COLD POOL...INCREASING DAYTIME
INSTABILITY...AND INCREASING LOW TO MID LEVEL MOISTURE...SHOULD
SUPPORT A PERIOD OF SHOWERS AND THUNDERSTORMS TODAY...MAINLY ACROSS
NORTHERN LOWER (CLOSER TO THE MAIN SHORTWAVE ENERGY). 500 MB TEMPS
LOOK TO BE QUITE COLD WITH A CANADIAN OB (CYYG) SHOWING -29C AT
500MB OFF LAST EVENINGS SOUNDING. AS FOR INSTABILITY...POOLING OF
DEWPOINTS IN THE MID 40S IS OBSERVED OUT AHEAD OF THE FRONTAL
BOUNDARY SWINGING SOUTH WITH THE FEATURE. USING THESE DEWPOINTS ON A
MODIFIED SOUNDING...WOULD YIELD CAPES AROUND 900-1200 J/KG THIS
AFTERNOON. THE WIND FIELD IS NOT IMPRESSIVE AT ALL DURING THE DAY
TODAY...WITH NO UNIDIRECTIONAL FLOW AND RELATIVELY WEAK FLOW
OVERALL. THUS...WITH THIS ALL SAID...THE MAIN THREAT FROM ANY
THUNDERSTORMS THAT DEVELOP THIS AFTERNOON WOULD BE HAIL AND PERHAPS
BRIEF HEAVY RAINS (ALTHOUGH PW VALUES ARE ONLY AROUND 0.70).
WITH 950 WINDS WINDS LESS THAN 10 KTS TOMORROW...AND LARGE
LAND/WATER DELTA TS WILL LIKELY SEE LAKE BREEZES DEVELOP OVER ON THE
LAKE HURON SHORELINE. OTHERWISE...DOWNSLOPING FLOW SHOULD KEEP
LOCATIONS IN NORTHEAST LOWER MICHIGAN THE WARMEST WITH TEMPS AROUND
70...WITH MID 60S EXPECTED ELSEWHERE.

WEDNESDAY NIGHT...SURFACE COLD FRONT WILL BE THROUGH THE AREA BY THE
MIDDLE TO LATE EVENING. SOME WEAK FORCING...AND MOISTURE WILL BE
LEFT IN THE WAKE OF THE FRONT TO GENERATE SOME SHOWERS. WILL KEEP A
MENTION OF THUNDER GOING UNTIL MIDNIGHT FOR LOCATIONS SOUTH OF M-72
FOR ANY RESIDUAL THUNDERSTORMS THAT REMAIN FROM THE DAYTIME HOURS.
ANY THUNDER POTENTIAL WILL BE DONE AFTER MIDNIGHT. WILL BUMP POPS UP
TO LIKELY SOUTH OF M-72 FOR THE FIRST HALF OF THE NIGHT...WITH JUST
SCATTERED ACTIVITY EXPECTED FOR THE SECOND HALF.

THURSDAY AND FRIDAY...LOW BECOMES CLOSED OFF OVER NEW ENGLAND AS IT
CONTINUES TO DEEPEN...WITH MOISTURE WRAPPING BACK AROUND THIS
SYSTEM. EXPECT THE HIGHEST PRECIP CHANCES ACROSS NORTHEAST LOWER AND
EASTERN UPPER MICHIGAN...WITH A GRADUAL TAPER DOWN AS YOU MOVE WEST
AWAY FROM THE MAIN CIRCULATION. THE BEST QG FORCING REMAINS ACROSS
THE NORTHEAST COUNTIES THROUGH BOTH DAYS...REMAINING VERY
PERSISTENT. THE COLDEST 500 MB AIR CONTINUES TO BE DEPICTED TO OUR
SOUTHWEST...AND WITH PERSISTENT CLOUDINESS...WILL LEAVE THUNDER OUT
OF THE FORECAST FOR NOW.

MARINE...A GOOD POSSIBILITY THAT GALES MAY BE NEEDED THURSDAY
AFTERNOON AND THURSDAY EVENING AS THE STRONGEST CORE OF 950MB WINDS
WILL BE OVER LAKE HURON. WITH THE SYNOPTIC FLOW COUPLED WITH LOCAL
EFFECTS (COASTAL CONVERGENCE)...SHOULD BE ENOUGH TO PRODUCE SOME
GALES. WILL LET THE DAY CREW LOOK AT THIS A BIT CLOSER. FOR NOW WILL
JUST MENTION IN THE HWO. WITH REGARDS TO LAKE MICHIGAN AND LAKE
SUPERIOR...OVER WATER STABILITY MAY HINDER GALE CHANCES ON THESE
LAKES.

SATURDAY AND BEYOND...UPPER LEVEL LOW MOVES OUT FAIRLY QUICKLY
SATURDAY MORNING...BUT IS QUICKLY REPLACED BY AN SHORTWAVE/CLIPPER
SYSTEM. WILL KEEP POPS TO THE NORTH DURING THE DAY SATURDAY...THEN
CHANCE POPS EVERYWHERE SATURDAY NIGHT AS THE WAVE PASSES ACROSS THE
AREA. NO CHANGES MADE BEYOND SATURDAY.

KAS

&&

.APX...WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, May 17, 2:06 PM EDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
206 PM EDT WED MAY 17 2006

MIZ008-015>036-041-042-LSZ321-322-LMZ323-341-342-344-345-
LHZ345>349-181000-
ALCONA-ALPENA-ANTRIM-ARENAC-BENZIE-CHARLEVOIX-CHEBOYGAN-CHIPPEWA-
CRAWFORD-EMMET-GLADWIN-GRAND TRAVERSE-IOSCO-KALKASKA-LEELANAU-
MACKINAC-MANISTEE-MISSAUKEE-MONTMORENCY-OGEMAW-OSCODA-OTSEGO-
PRESQUE ISLE-ROSCOMMON-WEXFORD...INCLUDING THE ADJACENT WATERS WITHIN
FIVE NAUTICAL MILES OF SHORE ON LAKE MICHIGAN...LAKE HURON...AND
LAKE SUPERIOR
206 PM EDT WED MAY 17 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER AND EASTERN
UPPER MICHIGAN.

.DAY ONE..THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED ACROSS EASTERN UPPER AND NORTHERN LOWER
MICHIGAN THIS AFTERNOON AND EVENING. A FEW OF THE STORMS ACROSS
NORTHEAST LOWER MICHIGAN MAY PRODUCE HAIL UP TO ONE INCH IN
DIAMETER...PARTICULARLY SOUTH OF M-55. SEE ONGOING WATCHES FOR
FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

GALES ARE POSSIBLE THURSDAY AFTERNOON AND THURSDAY NIGHT ON THE
NORTHERN LAKE HURON NEARSHORE WATERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING URL:
HTTP://WWW.WEATHER.GOV/GAYLORD (ALL LOWER CASE)

KAS/ADAM

In the hours before

Local storm report, May 17, 11:14 AM EDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1114 AM EDT WED MAY 17 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 PM     TSTM WND DMG     4 NW CLEAR LAKE         44.46N 84.31W
05/16/2006                   OGEMAW             MI   DEPT OF HIGHWAYS

            TREES DOWN NEAR MCGREOGER ROAD.

0743 PM     NON-TSTM WND DMG CLEAR LAKE              44.42N 84.25W
05/16/2006                   OGEMAW             MI   TRAINED SPOTTER

            TREES DOWN NEAR HORSESHOE LAKE ROAD.

&&

KAS
Local storm report, May 17, 11:21 AM EDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GAYLORD MI
1121 AM EDT WED MAY 17 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 PM     TSTM WND DMG     CLEAR LAKE              44.42N 84.25W
05/16/2006                   OGEMAW             MI   TRAINED SPOTTER

            TREES DOWN NEAR HORSESHOE LAKE ROAD.

&&

KAS
Local storm report, May 17, 11:32 AM EDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GAYLORD MI
1132 AM EDT WED MAY 17 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND DMG     LEWISTON                44.88N 84.32W
05/16/2006                   MONTMORENCY        MI   PUBLIC

            APPROXIMATELY ONE HALF DOZEN TREES DOWN.

0715 PM     TSTM WND DMG     MIO                     44.66N 84.13W
05/16/2006                   OSCODA             MI   PUBLIC

            TREES DOWN

0738 PM     TSTM WND DMG     4 NW CLEAR LAKE         44.46N 84.31W
05/16/2006                   OGEMAW             MI   DEPT OF HIGHWAYS

            TREES DOWN NEAR MCGREOGER ROAD.

0743 PM     TSTM WND DMG     CLEAR LAKE              44.42N 84.25W
05/16/2006                   OGEMAW             MI   TRAINED SPOTTER

            TREES DOWN NEAR HORSESHOE LAKE ROAD.

&&

KAS

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 1:20 PM EDTSevere Thunderstorm WarningAPXAlcona55 min
May 17, 1:59 PM EDTSpecial Marine WarningAPX61 min
May 17, 5:23 PM EDTSevere Thunderstorm WarningAPXIosco37 min
May 17, 5:28 PM EDTSpecial Marine WarningAPX37 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.